MAUDE Adverse Event Report: INTERA ONCOLOGY, INC INTERA 3000 HEPATIC ARTERY INFUSION PUMP OR PREP KIT

INTERA ONCOLOGY, INC INTERA 3000 HEPATIC ARTERY INFUSION PUMP OR PREP KIT
Model Number AP-07004
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.When the actual or prep kit arrived at intera oncology headquarters, it was confirmed that a small black looking bug/fly was in the peel pack.Intera oncology has communicated with the contract manufacturer to investigate the issue.As of today, the investigation is ongoing.Therefore, once the investigation concludes, a supplemental report will be submitted.
 
Event or Problem Description
The circulator started to serve or prep kit to sterile field.When the circulator opened the corner of the peel pack with syringe and tubing, a small black looking bug/fly was observed in the peel pack.The circulator immediately closed the peel pack, put it back in the or prep box and pulled a new or prep kit from another pump box.
 
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.As previously mentioned, when the actual or prep kit arrived at intera oncology headquarters, it was confirmed that a small black looking bug/fly was in the peel pack.Intera oncology communicated with the contract manufacturer to investigate the issue.The contract manufacturer confirmed the reported issue and retrained their operators.Therefore, the root cause is traced to manufacturing.
 
Event or Problem Description

Brand Name
INTERA 3000 HEPATIC ARTERY INFUSION PUMP OR PREP KIT
Common Device Name
OR PREP KIT
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer (Section G)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer Contact
jesus matos
180 wells avenue
suite 300a
newton, MA 02459
MDR Report Key23587651
Report Number3015537318-2025-00107
Device Sequence Number9304723
Product Code PTI
UDI-Device Identifier00850014110130
UDI-Public00850014110130
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K211121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2026
Device Model NumberAP-07004
Device Catalogue NumberAP07004
Device Lot Number24H064CT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown